본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

IMA journal of applied mathematics v.82 no.1, 2017년, pp.152 - 157   SCI SCIE
본 등재정보는 저널의 등재정보를 참고하여 보여주는 베타서비스로 정확한 논문의 등재여부는 등재기관에 확인하시기 바랍니다.

An elementary proof of convergence to the mean-field equations for an epidemic model

Armbruster, Benjamin Beck, Ekkehard
  • 초록  

    It is common to use a compartmental, fluid model described by a system of ordinary differential equations (ODEs) to model disease spread. In addition to their simplicity, these models are also the mean-field approximations of more accurate stochastic models of disease spread on contact networks. For the simplest case of a stochastic susceptible–infected–susceptible process (infection with recovery) on a complete network, it has been shown that the fraction of infected nodes converges to the mean-field ODE as the number of nodes increases. However, the proofs are not simple, requiring sophisticated probability, partial differential equations, or infinite systems of ODEs. We provide a short proof in this case for convergence in mean-square on finite time intervals using a system of two ODEs and a moment inequality and also obtain the first lower bound on the expected fraction of infected nodes.


  • 주제어

    epidemic .   mean-field ODE .   Markov chain .   mean-square convergence .   Jensen's inequality.  

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
  • 원문이 없습니다.
유료다운로드

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기